# SDR P5CA0100598

- Difficulty date: September 29, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Aircraft time: 79,092 hours, 18,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSEWHEEL WELL - BS320 INTERNAL VERTICAL BEAM WEB WITH 2 INCH LONG CRACK FROM INSULATION HOLE FOUND BY E.F.E.C.  REPAIRED WITH DOUBLER INSTALLED WITH "T" ANGLE PER BOEING FAX - PAO-LGB-01-00155H & SRM A5310-33-01.
